# SDR CA040324009

- Difficulty date: March 24, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 39,130 hours
- Engine: Ge CF680C2A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rod End
- Part number: 32726023
- Condition: Sheared
- Location: Jackscrew Act
- Component: Actuator
- Component part number: 32726023
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TROUBLE SHOOTING A DEFECT ON NR 2 ENGINE REVERSER, LT LOWER SLEEVE NOT STOWING PROPERLY, FOUND THE LOWER JACKSCREW ACTUATORROD END BROKEN. ACTUATOR ASSEMBLY REPLACED AND SYSTEM VERIFIED SERVICEABLE. THIS IS THE SECOND EVENT WITH THE SAME FAILURE WITHIN 3 WEEKS. THE FAILURES ARE UNDER INVESTIGATION BY THEENGINEERING GROUP.
